MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-3532A; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION BSM-3532A; VITAL SIGNS MONITOR
Model Number BSM-3532A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the bedside monitor (bsm) shows in communication loss (comm loss) on the central nurse's station (cns).Technical support (ts) is working with the customer to resolve the reported issue.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional model information: concomitant medical device: the following device was used in conjunction with the bsm: cns: model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: ni.
 
Event or Problem Description
The customer reported that the bedside monitor (bsm) shows in communication loss (comm loss) on the central nurse's station (cns).
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the bedside monitor (bsm) shows in communication loss (comm loss) on the central nurse's station (cns).Technical support (ts) is working with the customer to resolve the reported issue.There was no patient injury reported.Investigation summary: during follow-up with the customer, customer indicated that the communication loss issue was due to the network cable filter.The customer did not provide additional information.Based on the available information, a definitive root cause could not be identified.However, it is possible that staff or personnel may have accidentally unplugged the network cable of the device.Communication loss issues may also occur due to damaged and/or faulty network cables and hit.These components may fail due to wear and tear from normal use, or due to power fluctuations.The issue is related to the cable used with the nk device.Available information does not suggest that there was a malfunction of the cns device.No corrective actions will be performed at this time.Additional model information: d10 concomitant medical device: the following device was used in conjunction with the bsm: cns: model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: ni.Manufacturer references # 300286525 - 134347 follow up 001.
 
Event or Problem Description

Brand Name
BSM-3532A
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key14031769
Report Number8030229-2022-02701
Device Sequence Number12334133
Product Code MHX
UDI-Device Identifier04931921113660
UDI-Public04931921113660
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3532A
Device Catalogue NumberBSM-3532A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS
Patient SexUnknown